Alert archive / Alabama / River Flood Warnings in 2020

River Flood Warning 65, NWS Birmingham, AL

March 4, 2020Bibb County, Dallas County, Perry County, Alabama

NWS Birmingham, AL issued this river flood warning at Mar 4, 2020, 3:15 PM CST for Bibb County, Dallas County, Perry County, Alabama. It took effect at Mar 5, 2020, 3:09 AM CST. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Mar 4, 2020, 3:15 PM CST (21:15 UTC)
In effect from
Mar 5, 2020, 3:09 AM CST
Expired
Mar 6, 2020, 7:45 PM CST
In force
41 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Bibb County, AL, Dallas County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 38 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cahaba River at Centreville (CKLA1). The gauge peaked at 28.02 ft at Mar 5, 2020, 1:00 PM CST.

actionminormoderate203003/0403/0503/0603/0703/08
Action stage
23 ft
Minor stage
23 ft
Moderate stage
36 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02424000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

564 
WGUS44 KBMX 042115
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Birmingham AL 
315 PM CST Wed Mar 4 2020

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Cahaba River At Centreville Affecting Bibb...Dallas and Perry 
  Counties.

.Heavy rainfall the past few days, combined with the additional rainfall forecast the next 48 hours, will produce rises on the Tombigbee River at Demopolis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Thursday morning...or sooner if 
conditions warrant.

&&

ALC007-047-105-050914-
/O.NEW.KBMX.FL.W.0065.200305T1446Z-200306T2200Z/
/CKLA1.1.ER.200305T1446Z.200306T0000Z.200306T1000Z.NO/
315 PM CST Wed Mar 4 2020

The National Weather Service in Birmingham AL has issued a 

* Flood Warning for 
  the Cahaba River At Centreville.
* from Thursday morning to Friday afternoon...or until the warning is
  cancelled.
* At  2:15 PM Wednesday The stage Was 16.9 feet. 
* Flood stage is 23.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by tomorrow morning  and continue
  to rise to near 24.2 feet by tomorrow evening . The river will fall
  below flood stage by early Friday morning.
* Impact...At 23.0 feet...Pasture lands begin to flood in the 
  Centreville area. 

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$
6 follow-up statements
883 
WGUS84 KBMX 050116
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
716 PM CST Wed Mar 4 2020


...The flood warning continues for the Cahaba River At Centreville...

Recent rainfall combined with additional rainfall through Thursday 
will result in the river point reaching minor flood stage as water 
levels continue to climb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Thursday morning, or sooner if 
conditions warrant.

&&

ALC007-047-105-051315-
/O.EXT.KBMX.FL.W.0065.200305T1145Z-200307T0712Z/
/CKLA1.1.ER.200305T1145Z.200306T0000Z.200306T1912Z.NO/
716 PM CST Wed Mar 4 2020

...Flood Warning extended until late Friday night...The Flood Warning
continues for
  The Cahaba River At Centreville.
* from late tonight to late Friday night...or until the Warning is 
  cancelled.
* AT  6:15 PM Wednesday the stage was 18.1 feet. 
* Minor flooding is forecast.
* Flood stage is 23.0 feet. 
* Forecast...Rise above flood stage by early Thursday and crest near 
  26.9 feet by tomorrow evening. The river will fall
  below flood stage by early Friday afternoon.

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$
099 
WGUS84 KBMX 050914
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
314 AM CST Thu Mar 5 2020


...The flood warning continues for the Cahaba River At Centreville...

Recent heavy rainfall is producing rises on the Cahaba River at 
Centreville and a flood warning remains in effect through Saturday 
morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued late this morning...or sooner if 
conditions warrant.

&&

ALC007-047-105-052114-
/O.EXT.KBMX.FL.W.0065.200305T0909Z-200307T1453Z/
/CKLA1.1.ER.200305T0838Z.200306T0000Z.200307T0253Z.NO/
314 AM CST Thu Mar 5 2020

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The Cahaba River At Centreville.
* from early this morning to Saturday morning...or until the Warning 
  is cancelled.
* AT  2:15 AM Thursday the stage was 22.7 feet. 
* Minor flooding is forecast.
* Flood stage is 23.0 feet. 
* Forecast...Rise above flood stage by after midnight this morning 
  and continue to rise to near 29.5 feet by this evening. The river 
  will fall below flood stage by early Saturday morning.
* Impact...At 30.0 feet...Considerable flooding of farm and pasture 
  lands in the area occurs...and cattle may need to be moved to 
  higher ground.

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$
976 
WGUS84 KBMX 051506
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
906 AM CST Thu Mar 5 2020


...The flood warning continues for the Cahaba River At 
Centreville...Suttle...and Marion Junction.

.Heavy rainfall this week is continuing to produce rises along the 
Cahaba River...and flood warnings remain in effect along much of the 
Cahaba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Friday morning...or sooner if 
conditions warrant.

&&

ALC007-073-117-060305-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/CHGA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
906 AM CST Thu Mar 5 2020

Forecast information for
  Cahaba River Near Cahaba Heights.
* AT  8:30 AM Thursday the stage was 8.8 feet. 
* Flood stage is 14 feet. 
* Forecast...The river will rise to near 13.9 feet Friday 
  afternoon and then begin to fall.
* Impact...At 14.0 feet...Minor flooding occurs in the Cahaba Heights 
  area. 

&&

LAT...LON 3341 8673 3337 8677 3333 8684 3335 8684
          3340 8677 3342 8674         

$$

ALC007-047-105-060305-
/O.EXT.KBMX.FL.W.0065.000000T0000Z-200307T1545Z/
/CKLA1.1.ER.200305T0834Z.200306T0000Z.200307T0345Z.NO/
906 AM CST Thu Mar 5 2020

...Flood Warning extended until Saturday morning...
The Flood Warning continues for
  The Cahaba River At Centreville.
* until Saturday morning...or until the Warning is cancelled.
* AT  8:15 AM Thursday the stage was 26.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23 feet. 
* Forecast...The river will continue rising to near 28.9 feet by this
  evening. The river will fall below flood stage late Friday evening.
* Impact...At 30 feet...Considerable flooding of farm and pasture 
  lands in the area occurs...and cattle may need to be moved to 
  higher ground. At 23 feet...Pasture lands begin to flood in the 
  Centreville area. 

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$

ALC047-105-060305-
/O.EXT.KBMX.FL.W.0068.200307T0712Z-200309T2348Z/
/SUTA1.1.ER.200307T0712Z.200308T0600Z.200309T1148Z.NO/
906 AM CST Thu Mar 5 2020

...Flood Warning extended until Monday evening...
The Flood Warning continues for
  The Cahaba River Near Suttle.
* from late Friday night to Monday evening...or until the Warning is 
  cancelled.
* AT  8:00 AM Thursday the stage was 27.9 feet. 
* Minor flooding is forecast.
* Flood stage is 32 feet. 
* Forecast...Rise above flood stage by early Saturday morning and 
  continue to rise to near 36.5 feet by early Sunday morning. The 
  river will fall below flood stage by Monday morning.
* Impact...At 32 feet...Flooding of pasture lands and low-lying 
  agricultural lands occurs in the Suttle area. 

&&

LAT...LON 3281 8719 3272 8721 3248 8715 3248 8722
          3271 8729 3281 8728         

$$

ALC047-105-060305-
/O.EXT.KBMX.FL.W.0069.200307T2130Z-200309T2130Z/
/MNJA1.1.ER.200307T2130Z.200308T1100Z.200309T0930Z.NO/
906 AM CST Thu Mar 5 2020

...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
  The Cahaba River At Marion Junction.
* from Saturday afternoon to Monday afternoon...or until the Warning 
  is cancelled.
* AT  8:00 AM Thursday the stage was 27.8 feet. 
* Minor flooding is forecast.
* Flood stage is 36 feet. 
* Forecast...Rise above flood stage by Saturday afternoon and 
  continue to rise to near 37.1 feet by Sunday morning. The river 
  will fall below flood stage by early Monday morning.
* Impact...At 36 feet...Flooding is confined mainly to farm and 
  pasture lands in the area.

&&

LAT...LON 3249 8715 3236 8710 3231 8715 3249 8721


$$
394 
WGUS84 KBMX 060129
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
729 PM CST Thu Mar 5 2020


...The flood warning continues for the Cahaba River At 
Centreville...Suttle...and Marion Junction...

.Heavy rainfall this week is continuing to produce rises along the 
Cahaba River...and flood warnings remain in effect along much of the 
Cahaba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Friday morning...or sooner if 
conditions warrant.

&&

ALC007-047-105-061329-
/O.EXT.KBMX.FL.W.0065.000000T0000Z-200307T0817Z/
/CKLA1.1.ER.200305T0834Z.200305T2015Z.200306T2017Z.NO/
729 PM CST Thu Mar 5 2020

The Flood Warning continues for
  The Cahaba River At Centreville.
* until late Friday night...or until the Warning is cancelled.
* AT  7:15 PM Thursday the stage was 27.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon .


&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$

ALC047-105-061329-
/O.EXT.KBMX.FL.W.0068.200307T0642Z-200309T1530Z/
/SUTA1.1.ER.200307T0642Z.200308T0600Z.200309T0330Z.NO/
729 PM CST Thu Mar 5 2020

The Flood Warning continues for
  The Cahaba River Near Suttle.
* from late Friday night to Monday morning...or until the Warning is 
  cancelled.
* AT  7:00 PM Thursday the stage was 30.9 feet. 
* Minor flooding is forecast.
* Flood stage is 32.0 feet. 
* Forecast...Rise above flood stage by early Saturday morning and 
  continue to rise to near 36.0 feet by early Sunday morning. The 
  river will fall below flood stage by Sunday night.


&&

LAT...LON 3281 8719 3272 8721 3248 8715 3248 8722
          3271 8729 3281 8728         

$$

ALC047-105-061329-
/O.EXT.KBMX.FL.W.0069.200308T0142Z-200309T1100Z/
/MNJA1.1.ER.200308T0142Z.200308T1100Z.200308T2300Z.NO/
729 PM CST Thu Mar 5 2020

The Flood Warning continues for
  The Cahaba River At Marion Junction.
* from Saturday evening to Monday morning...or until the Warning is 
  cancelled.
* AT  7:00 PM Thursday the stage was 30.8 feet. 
* Minor flooding is forecast.
* Flood stage is 36.0 feet. 
* Forecast...Rise above flood stage by Saturday evening and continue 
  to rise to near 36.7 feet by Sunday morning. The river will fall 
  below flood stage by Sunday evening.
* Impact...At 36.0 feet...Flooding is confined mainly to farm and 
  pasture lands in the area.

&&

LAT...LON 3249 8715 3236 8710 3231 8715 3249 8721


$$
365 
WGUS84 KBMX 061401
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
801 AM CST Fri Mar 6 2020


...The flood warning continues for the Cahaba River At 
Centreville...Suttle...and Marion Junction...

.Rises continue along much of the Cahaba River following recent 
heavy rainfall...and flood warnings for minor flooding along much of 
the river remain in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Saturday morning...or sooner if 
conditions warrant.

&&

ALC007-047-105-070201-
/O.EXT.KBMX.FL.W.0065.000000T0000Z-200307T0730Z/
/CKLA1.1.ER.200305T0834Z.200305T2015Z.200306T1930Z.NO/
801 AM CST Fri Mar 6 2020

The Flood Warning continues for
  The Cahaba River At Centreville.
* until late tonight...or until the Warning is cancelled.
* AT  7:15 AM Friday the stage was 25.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon...and then fall the next few days.
* Impact...At 23 feet...Pasture lands begin to flood in the 
  Centreville area. 

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$

ALC047-105-070201-
/O.EXT.KBMX.FL.W.0068.200306T1356Z-200309T1517Z/
/SUTA1.1.ER.200306T0812Z.200308T0600Z.200309T0317Z.NO/
801 AM CST Fri Mar 6 2020

...Flood Warning extended until Monday morning...
The Flood Warning continues for
  The Cahaba River Near Suttle.
* from this morning to Monday morning...or until the Warning is 
  cancelled.
* AT  7:00 AM Friday the stage was 32.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 32 feet. 
* Forecast...The river will continue rising to near 36.6 feet by 
  early Sunday morning. The river will fall below flood stage Sunday 
  night.
* Impact...At 32 feet...Flooding of pasture lands and low-lying 
  agricultural lands occurs in the Suttle area. 

&&

LAT...LON 3281 8719 3272 8721 3248 8715 3248 8722
          3271 8729 3281 8728         

$$

ALC047-105-070201-
/O.EXT.KBMX.FL.W.0069.200307T2248Z-200309T1318Z/
/MNJA1.1.ER.200307T2248Z.200308T1100Z.200309T0118Z.NO/
801 AM CST Fri Mar 6 2020

...Flood Warning extended until Monday morning...
The Flood Warning continues for
  The Cahaba River At Marion Junction.
* from Saturday afternoon to Monday morning...or until the Warning is
  cancelled.
* AT  7:00 AM Friday the stage was 32.9 feet. 
* Minor flooding is forecast.
* Flood stage is 36 feet. 
* Forecast...Rise above flood stage by Saturday afternoon and 
  continue to rise to near 36.9 feet by early Sunday afternoon. The 
  river will fall below flood stage by Sunday evening.
* Impact...At 36 feet...Flooding is confined mainly to farm and 
  pasture lands in the area.

&&

LAT...LON 3249 8715 3236 8710 3231 8715 3249 8721


$$
945 
WGUS84 KBMX 070145
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
745 PM CST Fri Mar 6 2020


...The flood warning is cancelled for the Cahaba River At 
Centreville...

.River levels have fallen below flood stage on the Cahaba River at 
Centreville. The flood warning has been cancelled. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This is the final statement.

&&

ALC007-047-105-070215-
/O.CAN.KBMX.FL.W.0065.000000T0000Z-200307T0730Z/
/CKLA1.1.ER.200305T0834Z.200305T2015Z.200306T1930Z.NO/
745 PM CST Fri Mar 6 2020

The Flood Warning is cancelled for
  The Cahaba River At Centreville.
* AT  7:15 PM Friday the stage was 21.3 feet. 
* Fell below flood stage at  1:30 PM Friday.
* Flood stage is 23.0 feet. 
* Forecast...The river will continue to fall to 10.8 feet by Sunday 
  morning.


&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Mar 4, 11:55 AM CST, 3 hours 20 minutes earlier.

Area forecast discussion, Mar 4, 11:55 AM CST, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1155 AM CST Wed Mar 4 2020

.UPDATE...
For 18Z Aviation.

&&

.SHORT TERM...
/Updated at 0300 AM CST Wed Mar 04 2020/

Through Thursday.

The main word with this period will be wet. Currently a frontal
boundary is draped across the southern sections of Alabama and will
begin to lift this morning, only to sag southward again this
afternoon. At the same time a surface low is going to meander along
the coast through the day as it slides east. A trough extends north
of the low and will help pump moisture into the region through the
day and into the evening. As the system gets closer there is enough
lift in airmass to get some elevated thunderstorms generated. These
storms will have the possibility of strong winds and potentially
large hail. We are going to go with a slight risk of severe storms
through 10 am this morning. There still could be a few strong storms
after that but really feel as though the severe threat will have
moved east of the area.

As the severe threat ends the flooding threat increases from south
to north. With abundant moisture PWATS are around 1.50 to 2 inches
so rainfall will be abundant with the stronger storms and any
potential training across the area. Biggest concern still remains
the southern half of the area and will continue with the flash flood
watch as is. Rainfall totals in the south will be between 2 and 4
inches with locally higher totals, especially along and south of the
US 80/I-85 corridor. Rainfall will finally begin to slack off
Thursday morning as the main low pressure system slides to our east.

16

.LONG TERM...
/Updated at 0300 AM CST Wed Mar 04 2020/

Thursday night through Tuesday.

Dry weather will finally return Thursday night as the current storm
system moves east of the Carolinas. Temperatures on Friday will be
mild, but a deep trough over the eastern CONUS will produce breezy
conditions as high pressure moves in from the northwest. Cold
advection will arrive Friday evening, and widespread lower to mid
30s are expected for Saturday morning as northerly winds become
lighter. Dry conditions, with cool nights and mild afternoons, will
continue for the weekend as high pressures slowly shifts eastward
toward the Carolinas.

On Monday, a shortwave moving toward the Mississippi Valley will
induce southerly low-level flow and also provide adequate lift for
showers during the afternoon and into the overnight. Thought the
shortwave will move east of the area on Tuesday, some showers could
linger as southerly flow continues ahead of a decaying cold front.

87/Grantham

&&

.AVIATION...
18Z TAF Discussion.

Widespread showers and a few thunderstorms will continue across
the area thru the entire forecast period. Moist southwest flow
aloft is overrunning weak northeast low level flow, and creating
widespread lift for shower activity. Weaker lift thru 03z will
produce mostly vsbys in the 3-5 mile range, but stronger forcing
will arrive between 03z and 09z as the main upper level short
wave trof approaches. This will produce areas of heavy rainfall
and elevated thunderstorms, with vsbys blo 3 miles in rain and
fog. A sfc low will develop along the Gulf coast and track into
southern Georgia by 18z Thursday. Light and variable sfc winds
will become northeast at 10-15 kts between 00z and 03z.
Widespread IFR cigs will also develop after 00z and last thru the
period. The tstm activity will decrease after 12z and the main
forcing lifts out of the area.

58/rose

&&

.FIRE WEATHER...

A wet pattern will continue through Thursday morning with
widespread rainfall amounts of 1 to 4 inches. Drier and cooler
conditions return for Friday through the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     59  47  56  39  58 /  80 100 100   0   0
Anniston    58  49  57  39  59 /  90 100 100   0   0
Birmingham  60  49  59  41  60 /  90 100  90   0   0
Tuscaloosa  60  51  62  42  62 / 100 100  90   0   0
Calera      59  49  58  41  61 / 100 100  90   0   0
Auburn      58  51  56  42  61 / 100 100 100  10   0
Montgomery  62  54  61  44  64 / 100 100  90   0   0
Troy        64  54  62  44  64 / 100 100  90   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch through Thursday morning for the following
counties: Autauga...Barbour...Bibb...Bullock...Calhoun...
Chambers...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore...
Greene...Hale...Jefferson...Lee...Lowndes...Macon...Marengo...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa.

&&
Hazardous weather outlook, Mar 4, 12:34 PM CST, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1234 PM CST Wed Mar 4 2020

ALZ011>015-017>050-052145-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1234 PM CST Wed Mar 4 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...This Afternoon and Tonight.

Periods of moderate to heavy rainfall could cause lead to flooding,
especially for areas along and south of Interstate 20.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Due to recent periods of heavy rainfall, rises are expected along
area rivers. Please refer to the latest river statements for details.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through tonight.

In the hours before

Special weather statement, Mar 4, 1:28 PM CST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
128 PM CST Wed Mar 4 2020

ALZ040-042000-
Dallas AL-
128 PM CST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS COUNTY UNTIL 200
PM CST...

At 127 PM CST, Doppler radar was tracking a strong thunderstorm near
Orrville, or 9 miles west of Selma, moving east at 55 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Selma, Selmont-West Selmont, Orrville, Gardner Island, Tyler, Old
Cahaba Park, Memorial Stadium, Burnsville, Dallas County Horse Arena,
Potter Station, Skyharbor Airport, Whites Bluff, Hazen, Craig Field
Aiport, Selma Drag Strip, Edmund Pettus Bridge and Selma University.

LAT...LON 3226 8726 3248 8726 3250 8688 3248 8689
      3246 8686 3244 8687 3243 8683 3242 8685
      3241 8685 3238 8682 3234 8682 3233 8685
      3231 8685 3230 8683 3228 8686
TIME...MOT...LOC 1927Z 260DEG 46KT 3237 8718

89^GSatterwhite
Special weather statement, Mar 4, 1:40 PM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
140 PM CST Wed Mar 4 2020

ALZ041-042-042015-
Autauga AL-Lowndes AL-
140 PM CST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN AUTAUGA AND NORTHERN
LOWNDES COUNTIES UNTIL 215 PM CST...

At 140 PM CST, Doppler radar was tracking a strong thunderstorm over
Selmont-West Selmont, moving east at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Prattville, Autaugaville, White Hall, Lowndesboro, Benton, Booth,
Mulberry, Autauga County Airport, Manack and Robert F. Henry Lock And
Dam.

LAT...LON 3227 8686 3230 8683 3231 8685 3233 8685
      3234 8681 3236 8681 3241 8685 3243 8683
      3244 8687 3246 8686 3250 8688 3253 8645
      3240 8645 3241 8646 3238 8646 3236 8649
      3234 8650 3233 8647 3229 8649
TIME...MOT...LOC 1940Z 265DEG 45KT 3237 8700

89^GSatterwhite
Special weather statement, Mar 4, 2:14 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Birmingham AL
214 PM CST Wed Mar 4 2020

ALZ041-043-044-042100-
Autauga AL-Montgomery AL-Elmore AL-
214 PM CST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUTAUGA...SOUTHERN
ELMORE AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 300 PM CST...

At 214 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Booth to near Autauga County Airport.
Movement was east at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Northern Montgomery, Prattville, Millbrook, Wetumpka, Elmore,
Coosada, Eclectic, Hunter, Montgomery Zoo, Boylston, Bob Woodruff
Lake, Autauga County Airport, Emerald Mountain, Maxwell Air Force
Base, Blue Ridge, Lagoon Park, Gunter Air Force Base, Claud, Wetumpka
Municipal Airport and Ware.

LAT...LON 3253 8653 3263 8594 3245 8592 3245 8593
      3244 8596 3245 8598 3244 8598 3245 8599
      3245 8600 3243 8599 3236 8653
TIME...MOT...LOC 2014Z 262DEG 47KT 3255 8649 3237 8649

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 10:19 PM CSTDense Fog AdvisoryBMXAutauga, Bibb, Bullock, Chambers, Chilton, Clay and 17 more6 hr
Mar 4, 2:33 AM CSTSevere Thunderstorm WarningBMXGreene, Sumter57 min
Mar 4, 3:49 AM CSTSpecial Weather StatementBMXPerry41 min
Mar 4, 4:20 AM CSTSevere Thunderstorm WarningBMXSumter40 min
Mar 4, 5:32 AM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery58 min
Mar 4, 6:19 AM CSTSpecial Weather StatementBMXLowndes41 min
Mar 4, 6:23 AM CSTSpecial Weather StatementBMXBullock52 min
Mar 4, 6:42 AM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike48 min
Mar 4, 6:52 AM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike38 min
Mar 4, 7:27 AM CSTSevere Thunderstorm WarningBMXBarbour26 min
Mar 4, 8:49 AM CSTRiver Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery6 days
Mar 4, 9:04 AM CSTRiver Flood WarningBMXMontgomery71 hr
Mar 4, 9:39 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter7 days
Mar 4, 1:28 PM CSTSpecial Weather StatementBMXDallas32 min
Mar 4, 1:40 PM CSTSpecial Weather StatementBMXAutauga35 min
Mar 4, 2:14 PM CSTSpecial Weather StatementBMXElmore46 min
Mar 4, 3:08 PM CSTAreal Flood AdvisoryBMXMontgomery3 hr
Mar 4, 3:38 PM CSTRiver Flood WarningBMXAutauga, Dallas, Lowndes6 days
Mar 4, 3:38 PM CSTRiver Flood WarningBMXDallas7 days
Mar 4, 4:00 PM CSTAreal Flood AdvisoryBMXBullock, Macon, Montgomery, Pike3 hr

Nearby

River Flood Warnings in Alabama, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.